English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Yang-Baxter equation and left nilpotent left braces

MPS-Authors
/persons/resource/persons235296

Gateva-Ivanova,  Tatiana
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Cedó, F., Gateva-Ivanova, T., & Smoktunowicz, A. (2017). On the Yang-Baxter equation and left nilpotent left braces. Journal of Pure and Applied Algebra, 221(4), 751-756. doi:10.1016/j.jpaa.2016.07.014.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0BFE-3
Abstract
There is no abstract available